# SDR SIMA20180710001

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 34,736 hours, 25,056 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD 2 LOW PRESS IB FLT SPLRS IB SPOILERONS CAUTIONS MESSAGES DESCENDING THROUGH FL260. REMOVED AND REPLACED ENGINE DRIVEN PUMP (EDP) 2 IAW AMM 29-11-01. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME PER FUEL AND OIL LEAK CHECK TASK 71-00-00-790-807.
